Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 221, Number 1

All articles in this issue are freely accessible.

Group extensions and cohomology for locally compact groups. III
Calvin C. Moore.
Trans. Amer. Math. Soc. 221 (1976), 1-33
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0414775
Group extensions and cohomology for locally compact groups. IV
Calvin C. Moore.
Trans. Amer. Math. Soc. 221 (1976), 35-58
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0414776
Inclusions and noninclusion of spaces of convolution operators
Michael G. Cowling and John J. F. Fournier.
Trans. Amer. Math. Soc. 221 (1976), 59-95
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0493164
The regularity of the locally integrable and continuous solutions of nonlinear functional equations
Halina Światak.
Trans. Amer. Math. Soc. 221 (1976), 97-118
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0430578
Dualities for equational classes of Brouwerian algebras and Heyting algebras
Brian A. Davey.
Trans. Amer. Math. Soc. 221 (1976), 119-146
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0412063
Homomorphisms of commutative cancellative semigroups into nonnegative real numbers
Mohan S. Putcha and Takayuki Tamura.
Trans. Amer. Math. Soc. 221 (1976), 147-157
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0409700
Two extremal problems
Andrew Harrington and Marvin Ortel.
Trans. Amer. Math. Soc. 221 (1976), 159-167
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0409828
Linking forms and maps of odd prime order
J. P. Alexander, G. C. Hamrick and J. W. Vick.
Trans. Amer. Math. Soc. 221 (1976), 169-185
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0402786
Multipliers of $L^{p}_{E}$. I
Daniel M. Oberlin.
Trans. Amer. Math. Soc. 221 (1976), 187-198
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0402417
Admissible and singular translates of measures on vector spaces
Alan Gleit and Joel Zinn.
Trans. Amer. Math. Soc. 221 (1976), 199-211
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0436244
Docility at infinity and compactifications of ANR’s
R. B. Sher.
Trans. Amer. Math. Soc. 221 (1976), 213-224
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0425925
Monotonicity, convexity and symmetric derivates
Clifford E. Weil.
Trans. Amer. Math. Soc. 221 (1976), 225-237
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0401994
Every weak proper homotopy equivalence is weakly properly homotopic to a proper homotopy equivalence
David A. Edwards and Harold M. Hastings.
Trans. Amer. Math. Soc. 221 (1976), 239-248
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0410735
Erratum to: “Isolated invariant sets for flows on vector bundles” (Trans. Amer. Math. Soc. 203 (1975), 359–390)
James F. Selgrade.
Trans. Amer. Math. Soc. 221 (1976), 249
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0413190
American Mathematical Society